# SDR 95ZZZX5335

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47666
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 332-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, CORROSION WAS FOUND ON THE FWD CARGO COMPARTMENT, LONGERON 29L FROM FS 332 TO FS 450.  INSTALLED NEW LONGERON, FS 332-FS 450 AND FS 332-FS 294, AND INSTALLED NEW SPLICES IAW DC9 SRM 53-02.  N/R NR 027N1-0135.
